Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 55, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jun 14, 2018, 8:01 PM EDT for Sumter County, South Carolina. It was in force for 44 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2018, 8:01 PM EDT (00:01 UTC)
- Expired
- Jun 14, 2018, 8:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sumter County, SC
The radar
The Columbia radar (KCAE), 54 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 8:14 PM EDT | TSTM WND DMG | 2 Nnw Cherryvale, SC | SHAW AIR FORCE BASE MEASURED A PEAK WIND GUSTS OF 70 MPH AT 8:14PM. |
| Jun 14, 8:14 PM EDT | TSTM WND DMG | 2 W Cherryvale, SC | SKYWARN SPOTTER REPORTED LARGE PINE TREE SNAPPED/DOWN ON SHAW AIR FORCE BASE. TIME ESTIMATED BY RADAR AND ASOS WINDS. |
| Jun 14, 8:18 PM EDT | TSTM WND GST 62 | 2 Nnw Cherryvale, SC | SHAW AIR FORCE BASE MEASURED A 62 MPH WIND GUST. |
| Jun 14, 8:23 PM EDT | TSTM WND GST 58 | 2 Nnw Cherryvale, SC | SHAW AIR FORCE BASE MEASURED A 58 MPH WIND GUST FROM THE EAST 5 MINUTES LATER THAN PREVIOUS REPORT. |
| Jun 14, 8:26 PM EDT | TSTM WND DMG | 2 Wnw Dalzell, SC | SC HIGHWAY PATROL REPORTED TREES ON ROADWAY AT DODGEN HILL RD AT PEACH ORCHARD RD. TIME ESTIMATED BY RADAR. |
| Jun 14, 8:27 PM EDT | TSTM WND DMG | 2 Se Dalzell, SC | SC HIGHWAY PATROL REPORTED TREES IN THE ROADWAY ON CAMDEN HWY AT WEST BREWINGTON RD. |
| Jun 14, 8:31 PM EDT | TSTM WND DMG | 2 Wsw Sumter, SC | SC HIGHWAY PATROL REPORTED TREES ON THE ROADWAY ON LORING MILL RD AT WISE DR. TIME ESTIMATED BY RADAR. |
| Jun 14, 8:34 PM EDT | TSTM WND DMG | 1 Se Sumter, SC | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 SE SUMTER. REPORTED WIND GUSTS FROM 50 TO 60 MPH AND SEVERAL SMALL TO LARGE LIMBS DOWN. ALSO NOTICED A FEW TREES DOWN IN SAME NEIGHBORHOOD OF PALMETTO PARK OFF OF MILLER ROAD IN SUMTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 812 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
511
WUUS52 KCAE 150001
SVRCAE
SCC085-150045-
/O.NEW.KCAE.SV.W.0055.180615T0001Z-180615T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
801 PM EDT THU JUN 14 2018
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Sumter County in central South Carolina...
* Until 845 PM EDT.
* At 801 PM EDT, a severe thunderstorm was located near Oakland, or 9
miles northwest of Sumter, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sumter, South Sumter, Mulberry, Oakland, Millwood, Cane Savannah,
Dalzell, Lakewood, Privateer, Wedgewood, East Sumter, Cherryvale,
Stateburg, Oswego and Rembert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
&&
LAT...LON 3374 8062 3379 8060 3384 8063 3389 8062
3392 8063 3397 8062 3397 8063 3400 8064
3403 8060 3407 8063 3410 8046 3408 8041
3409 8039 3408 8035 3386 8016
TIME...MOT...LOC 0001Z 340DEG 11KT 3403 8052
HAIL...1.00IN
WIND...60MPH
$$
JAQ3 follow-up statements
012
WWUS52 KCAE 150018
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
818 PM EDT THU JUN 14 2018
SCC085-150045-
/O.CON.KCAE.SV.W.0055.000000T0000Z-180615T0045Z/
Sumter SC-
818 PM EDT THU JUN 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR WEST CENTRAL SUMTER COUNTY...
At 817 PM EDT, a severe thunderstorm was located near Sumter, moving
south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sumter, South Sumter, Mulberry, Oakland, Millwood, Cane Savannah,
Dalzell, Lakewood, Privateer, Wedgewood, East Sumter, Cherryvale and
Stateburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
Excessive cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck by lightning.
Report any hail, damaging winds or flooding directly to the Columbia
National Weather Service at 803 234 4115 when it is safe to do so.
You can also send reports by Facebook or Twitter to NWSColumbia or by
e-mail at NWS.Columbia@noaa.gov.
&&
LAT...LON 3374 8062 3379 8060 3384 8063 3389 8062
3392 8063 3397 8062 3399 8064 3404 8051
3405 8038 3386 8016
TIME...MOT...LOC 0017Z 344DEG 15KT 3395 8045
HAIL...1.00IN
WIND...60MPH
$$
JAQ464
WWUS52 KCAE 150032
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
832 PM EDT THU JUN 14 2018
SCC085-150045-
/O.CON.KCAE.SV.W.0055.000000T0000Z-180615T0045Z/
Sumter SC-
832 PM EDT THU JUN 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR WEST CENTRAL SUMTER COUNTY...
At 830 PM EDT, a severe thunderstorm was located over Millwood, or
near Sumter, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. At 818 PM, winds gusted to 62 mph at Shaw
Air Force Base in Sumter.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sumter, South Sumter, Mulberry, Oakland, Millwood, Cane Savannah,
Lakewood, Privateer, Wedgewood, East Sumter, Cherryvale, Stateburg
and Dalzell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
&&
LAT...LON 3374 8062 3379 8060 3384 8063 3389 8062
3392 8063 3395 8062 3403 8040 3386 8016
TIME...MOT...LOC 0030Z 340DEG 11KT 3391 8043
HAIL...1.00IN
WIND...60MPH
$$
JAQ085
WWUS52 KCAE 150043
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
843 PM EDT THU JUN 14 2018
SCC085-150053-
/O.EXP.KCAE.SV.W.0055.000000T0000Z-180615T0045Z/
Sumter SC-
843 PM EDT THU JUN 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SUMTER COUNTY
WILL EXPIRE AT 845 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Columbia.
LAT...LON 3374 8062 3379 8060 3384 8063 3389 8062
3392 8063 3395 8062 3403 8040 3386 8016
TIME...MOT...LOC 0043Z 340DEG 11KT 3388 8042
$$
JAQWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:53 PM EDT, 5 hours 8 minutes earlier.
Area forecast discussion, Jun 14, 2:53 PM EDT, 5 hours 8 minutes before
Area Forecast Discussion National Weather Service Columbia SC 253 PM EDT Thu Jun 14 2018 .SYNOPSIS... Weak frontal boundary moving southward will slowly cross the area through Friday. Over the weekend high pressure will move north of the region as an upper level ridge builds into the area. This combination will result in chances of mainly afternoon and evening thunderstorms along with rising temperatures into early next week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Regional radar as of 18Z showing isolated to scattered showers and thunderstorms mainly in the eastern portion of the forecast area. Scattered activity is expected to continue through the afternoon and evening hours. A frontal boundary currently located across the VA/NC border will gradually advance southward through the remainder of the afternoon and into tonight. The severe threat appears isolated given moderate instability and weak 0-6 km shear. Given such weak shear, expect storms to be pulse type storms. LI values are around -5 to -6 and MUCAPE values are around 2000 to 3000 J/kg. DCAPE values are around 800 to 1000 J/kg so any strong storms may be capable of producing damaging winds. PWAT values are around 1.6 to 1.9 inches with the highest values east, so locally heavy downpours will be possible with storms. High resolution models show coverage diminishing tonight so have trended pops down overnight. Low temperatures are forecast in the lower 70s. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... Upper level trough over the northeast will gradually move east as an upper ridge over the MS River Valley moves east. A frontal boundary will remain across the Midlands Friday then become diffuse over the area Saturday as surface high pressure ridges in from the north. Models indicate weak short wave energy crossing the area in northwest flow aloft. PWAT will range between 1.50 and 2.0 inches with weak to moderate instability during the afternoon. So expect a chance for showers and thunderstorms each day. Temperatures will be in the low to mid 90s for afternoon highs with overnight lows in the low 70s. && .LONG TERM /SUNDAY THROUGH THURSDAY/... The upper level ridge will build over the region Sunday and slip southwest of the area Wednesday as a trough crosses the northeastern states. Surface high pressure off the the coast will ridge into the southeastern states with a lee side trough developing the western Carolinas. Main concern will be above normal temperatures with afternoon highs in the mid to upper 90s and lows in the low to mid 70s. Heat indices will range between 100 and 105 degrees each day. Scattered diurnal thunderstorms are also possible. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... Generally VFR conditions expected throughout the 24-hr TAF period outside of scattered diurnal convection. A frontal boundary will gradually shift south into the forecast area tonight and into Friday. Regional radar this afternoon showing scattered convection has developed mainly in the eastern portion of the area. A storm is moving toward the OGB terminal, so have added a TEMPO group at OGB from 18 to 19Z to cover possible restrictions and included VCSH in the primary group. Also, added VCTS to CAE as a storm developed within the vicinity just south of the airport but is moving toward the southeast. Given expected lower coverage of convection at the other terminals, have not included any other restrictions, but will continue to monitor radar and update as necessary. Convection is expected to gradually diminish tonight. Models are not indicating much in the way of early morning fog/stratus restrictions overnight, so have not included any restrictions given persistence forecast as well. EXTENDED AVIATION OUTLOOK...There may be restrictions in stratus and fog during the early morning hours and also in mainly afternoon and evening thunderstorms through Tuesday. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. &&
Hazardous weather outlook, Jun 14, 4:54 AM EDT, 15 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 454 AM EDT Thu Jun 14 2018 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-150900- Lincoln-McDuffie-Columbia-Richmond-Burke-Lancaster-Chesterfield- McCormick-Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington- Richland-Lee-Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon- Bamberg- 454 AM EDT Thu Jun 14 2018 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and Tonight. Scattered thunderstorms will develop this afternoon and evening across the Midlands and Central Savannah River Area. A few storms could contain locally heavy rain and strong winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will be possible each day mainly during the afternoon and evening hours. A few storms could contain strong wind and locally heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 14, 2:09 PM EDT, 5 hours 52 minutes before
Special Weather Statement
National Weather Service Columbia SC
209 PM EDT THU JUN 14 2018
SCZ028-037-141830-
Calhoun SC-Richland SC-
209 PM EDT THU JUN 14 2018
...Strong Thunderstorms Will Impact Portions of northwestern Calhoun
and southeastern Richland Counties Until 230 PM EDT....
At 209 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm 10 miles east of Gaston, or 13 miles southeast of
Cayce, moving east at 15 mph.
HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
St. Matthews.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Monitor NOAA Weather Radio, local radio and
television stations for additional information and possible warnings
from the National Weather Service.
&&
This includes Interstate 26 between mile markers 126 and 127, and
between mile markers 131 and 133.
LAT...LON 3363 8079 3373 8096 3376 8093 3378 8096
3378 8101 3385 8098 3384 8072
TIME...MOT...LOC 1809Z 286DEG 15KT 3380 8093
JAQSpecial weather statement, Jun 14, 2:15 PM EDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Columbia SC
215 PM EDT THU JUN 14 2018
SCZ036-038-141830-
Orangeburg SC-Clarendon SC-
215 PM EDT THU JUN 14 2018
...Strong Thunderstorms Will Impact Portions of east central
Orangeburg and southwestern Clarendon Counties Until 230 PM EDT....
...Boaters on Lake Marion Should Seek Safe Harbor...
At 214 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm 7 miles south of Summerton, or 16 miles southwest
of Manning, moving southeast at 15 mph.
HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Summerton, Eutawville and Vance.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Marion should move to shore and seek shelter. Strong,
erratic wind gusts and lightning are possible. If you can hear
thunder, you are close enough to be struck by lightning.
This storm may intensify. Monitor NOAA Weather Radio, local radio and
television stations for additional information and possible warnings
from the National Weather Service.
&&
This includes Interstate 95 between mile markers 102 and 109.
LAT...LON 3348 8015 3347 8014 3345 8015 3346 8016
3345 8017 3345 8020 3344 8020 3345 8022
3340 8022 3339 8024 3330 8025 3329 8027
3346 8048 3361 8036 3351 8011
TIME...MOT...LOC 1814Z 306DEG 14KT 3350 8036
JAQLocal storm report, Jun 14, 3:43 PM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
343 PM EDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TSTM WND DMG 10 ESE GASTON 33.78N 80.93W
06/14/2018 CALHOUN SC PUBLIC
CALHOUN COUNTY 911 DISPATCH REPORTS A TREE
DOWN ON OLD SWAMP ROAD NEAR HIGHWAY 176.
TIME ESTIMATED BASED ON RADAR.
&&
JAQSpecial weather statement, Jun 14, 6:24 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Columbia SC
624 PM EDT THU JUN 14 2018
SCZ021-022-028-029-031-142300-
Fairfield SC-Sumter SC-Kershaw SC-Richland SC-Lee SC-
624 PM EDT THU JUN 14 2018
...Strong Thunderstorms Will Impact Portions of southeastern
Fairfield...northwestern Sumter...Kershaw...northeastern Richland and
Lee Counties Until 700 PM EDT....
...Boaters on Lake Wateree Should Seek Safe Harbor...
At 622 PM EDT...National Weather Service doppler radar indicated a
cluster of strong thunderstorms across portions of Fairfield,
Sumter, Kershaw, Richland and Lee Counties. These storms are moving
to the southeast at 20 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of these storms include...
Camden, Bishopville, Lugoff, Blythewood, Bethune, Ridgeway and
Rembert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Wateree should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.
These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.
&&
This includes the following highways...
Interstate 20 in South Carolina between mile markers 80 and 126.
Interstate 77 between mile markers 30 and 37.
LAT...LON 3416 8016 3412 8012 3401 8079 3434 8109
3445 8033 3439 8029 3436 8029 3432 8024
3435 8020 3436 8019 3435 8017 3432 8017
3428 8013 3423 8011 3420 8011
TIME...MOT...LOC 2222Z 313DEG 21KT 3436 8035 3426 8090
JAQSpecial weather statement, Jun 14, 6:44 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Columbia SC
644 PM EDT THU JUN 14 2018
SCZ041-142300-
Bamberg SC-
644 PM EDT THU JUN 14 2018
...Strong Thunderstorms Will Impact Portions of southeastern Bamberg
County Until 700 PM EDT....
At 643 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Lodge, or 13 miles south of Bamberg, moving
south at 10 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Ehrhardt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Monitor NOAA Weather Radio, local radio and
television stations for additional information and possible warnings
from the National Weather Service.
&&
LAT...LON 3304 8109 3321 8110 3317 8081 3312 8089
3309 8088 3306 8090 3307 8092 3310 8094
3303 8108
TIME...MOT...LOC 2243Z 350DEG 8KT 3310 8096
JAQSpecial weather statement, Jun 14, 7:08 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Columbia SC
708 PM EDT THU JUN 14 2018
SCZ022-029-031-142345-
Sumter SC-Kershaw SC-Lee SC-
708 PM EDT THU JUN 14 2018
...Strong Thunderstorms Will Impact Portions of northwestern
Sumter...southeastern Kershaw and western Lee Counties Until 745 PM
EDT....
At 708 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 9 miles west of
Clyde to 9 miles north of Oakland, moving south at 5 mph.
HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of these storms include...
Bishopville, Oswego and Rembert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.
&&
This includes Interstate 20 in South Carolina between mile markers
104 and 118.
LAT...LON 3399 8027 3408 8053 3440 8043 3438 8028
3436 8029 3434 8025 3432 8024 3433 8022
TIME...MOT...LOC 2308Z 004DEG 5KT 3435 8036 3412 8046
JAQThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:15 PM EDT | Severe Thunderstorm Warning | CAE | Richland | 31 min |
| Jun 15, 5:14 PM EDT | Special Weather Statement | CAE | Bamberg | 31 min |
| Jun 15, 5:37 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Barnwell | 53 min |
| Jun 15, 6:34 PM EDT | Special Weather Statement | CAE | Barnwell | 26 min |
| Jun 15, 7:05 PM EDT | Severe Thunderstorm Warning | CAE | Barnwell | 40 min |
| Jun 15, 7:10 PM EDT | Special Weather Statement | CAE | Aiken | 50 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.